# SDR SWIA2020021148344

- Difficulty date: January 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* TOP OF RIGHT STRAP CORRODED AT FS 364.0 FROM RIGHT INTERCOSTAL 27 TO RIGHT INTERCOSTAL 26 MARKED   (C-CHECK) RO 2/07/2020   REMOVED CORROSION FROM RH STRAP (GUSSET PLATE) AT FS. 364.0 REF. CRJ 200 SRM. 90% OF RH GUSSET PLATE TOP SURFACE IS CORRODER (MORE THAN 30 PERCENT OF ITS LENGTH IS DAMAGED) AND IS OUT OF LIMITS REF. CRJ 200 SRM. REMOVED RH GUSSET PLATE FS.364.00 REF. CRJ 200 SRM. ORDERED AND RECEIVED REPLACEMENT GUSSET PLATE PART# 601R31049-55 AND HARDWARE. INSTALLED REPLACEMENT RH GUSSET PLATE WITH REPLACEMENT HARDWARE FS 364.00 CRJ200 SRM AND DRW.
